# SDR JR2R20170205463

- Difficulty date: February 5, 2017
- Submitted: February 5, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- Aircraft time: 60,920 hours, 51,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 5951288
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING FRAME SUPPORT ANGLE AT FS 908 RIGHT OF KEEL CRACKED.
